iCliniq logo

Ask a Doctor Online Now

HomeAnswersPsychiatrypanic attackHow to deal with public anxiousness after using MDMA?

The effect of panic attack was severe than before on using MDMA after treatment. Why?

Share

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

iCliniq medical review team

Published At December 21, 2019
Reviewed AtDecember 21, 2019

Patient's Query

Hello doctor,

I am a 21-year-old male. I keep getting high anxiety and sometimes have anxiety and panic attacks when around a lot of people. I work in a supermarket so I am around a lot of people all the time and interact with a lot of people. Over a year ago, I was sectioned in a psychiatric hospital with drug-induced psychosis because I was smoking weed every night with my friends and attending raves nearly every weekend taking drugs such as MDMA, Ketamine, and Nitrous oxide balloons.

When I came out of hospital I was completely fine and I returned to work and going out with my friends as usual, apart from not taking any drugs. About a year passed and I was completely fine so I thought it would be a good idea to do MDMA at a rave again (this was about 2 months ago). I had a massive panic and anxiety attack and had to sit in the car with my best friend who was trying to calm me down but I could not stop as I was still under the influence of MDMA and I could not speak to anyone properly. After this, I was fine in most social situations but in the last couple of weeks I am now really anxious about going out in public and I cannot seem to speak to anyone properly anymore, not even my best friends. I hate going to work, this has only been going on for two weeks now, so I thought I would seek help here.

Hello,

Welcome to icliniq.com.

I have understood your query.

You have been using drugs previously and after that, you have been diagnosed and treated for drug-induced psychosis. So as per my opinion, even you are better without drugs for so long. You should not try those drugs again because you have faced problems before and again when you use. It will be more than the previous effect and difficult to control. So I insist that you shud not take drugs for the rest of your life.

The experience of anxiety and restlessness that you had before 15 days after taking MDMA (3,4-methylenedioxy methamphetamine) was probably the acute effects of MDMA. You might have taken a higher dose of the drug than usual. After that, you have started worrying about that previous episode, so it has started continuous anxiety in you, that you can not identify consciously. And when it has prolonged, it has caused depressive feelings in you.

So, in my opinion, you shud not take any medication for these anxiety symptoms at present. Go for exercises, meditation, and relaxation therapies. Do not use any street drugs. If your rave is the problem then you should avoid going there because instead of joy, you are getting drugs there and making problems for yourself.

If your current anxious and depressive feeling do not improve within the next 15 days, then seek help from a psychiatrist.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Soni Ravi Mukundkumar
Dr. Soni Ravi Mukundkumar

Geriatrics

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Read answers about:

mdmapanic attackanxiety

Ask your health query to a doctor online

Psychiatry

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy